# SDR UPS01234615

- Difficulty date: January 13, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, LEFT AFT OVERWING SIDE EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK AND EXIT ID PLATE.  OPS TEST GOOD.
